Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 27, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 8, 2017, 9:19 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2017, 9:19 PM EST (02:19 UTC)
- Expired
- Mar 9, 2017, 10:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
792 WHUS71 KCLE 090219 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 PM EST WED MAR 8 2017 LEZ142>144-090900- /O.CAN.KCLE.GL.W.0005.000000T0000Z-170309T0300Z/ /O.NEW.KCLE.SC.Y.0027.170309T0219Z-170309T0900Z/ /O.CAN.KCLE.LO.Y.0005.000000T0000Z-170309T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 919 PM EST WED MAR 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS. * WAVES...SUBSIDING TO 2 TO 4 FEET. * WATER LEVELS...AT 9PM THE WATER LEVEL AT TOLEDO WAS 22 INCHES ABOVE CHART DATUM OR 9 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL CONTINUE TO SLOWLY CLIMB OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-090330- /O.CAN.KCLE.GL.W.0005.000000T0000Z-170309T0300Z/ /O.CAN.KCLE.LO.Y.0005.000000T0000Z-170309T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 919 PM EST WED MAR 8 2017 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WATER LEVELS...AT 9PM THE WATER LEVEL AT TOLEDO WAS 22 INCHES ABOVE CHART DATUM OR 9 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL CONTINUE TO SLOWLY CLIMB OVERNIGHT. $$ LEZ146>149-091030- /O.CAN.KCLE.GL.W.0005.000000T0000Z-170309T1000Z/ /O.NEW.KCLE.SC.Y.0027.170309T0219Z-170309T1500Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 919 PM EST WED MAR 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS THURSDAY MORNING. * WAVES...7 TO 10 FEET SUBSIDING TO 2 TO 4 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145-090900- /O.CAN.KCLE.GL.W.0005.000000T0000Z-170309T0300Z/ /O.NEW.KCLE.SC.Y.0027.170309T0219Z-170309T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 919 PM EST WED MAR 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS. * WAVES...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-166>169-090330- /O.CAN.KCLE.GL.W.0005.000000T0000Z-170309T1000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 919 PM EST WED MAR 8 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$ LEZ165-090330- /O.CAN.KCLE.GL.W.0005.000000T0000Z-170309T0300Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- 919 PM EST WED MAR 8 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$
2 follow-up statements
611 WHUS71 KCLE 090840 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EST THU MAR 9 2017 LEZ142>145-090945- /O.CAN.KCLE.SC.Y.0027.000000T0000Z-170309T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 340 AM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS. $$ LEZ146>149-091500- /O.CON.KCLE.SC.Y.0027.000000T0000Z-170309T1500Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 AM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...WEST 15 TO 25 KNOTS THIS MORNING WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES...4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET LATE THIS AFTERNOON.. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
318 WHUS71 KCLE 091441 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 AM EST THU MAR 9 2017 LEZ146>149-091545- /O.EXP.KCLE.SC.Y.0027.000000T0000Z-170309T1500Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 941 AM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... WIND AND WAVE CONDITIONS ON THE LAKE WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA FOR THE REST OF TODAY. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 8:52 PM EST, 27 minutes earlier.
Area forecast discussion, Mar 8, 8:52 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
852 PM EST Wed Mar 8 2017
.SYNOPSIS...
A series of cold fronts will drop southeast across the area through
friday. High pressure will spread southeast from Canada into the
region on the weekend then a low will move up the ohio valley late
Monday into Tuesday before arctic high pressure moves over the area
the second half of next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
All wind advisories and warnings have expired. Winds have
rapidly died down and will continue to do so through the
remainder of the night.
Original discussion...
The next in a series of cold fronts will drop se across the area
tonight but the lower levels remain fairly dry so little or no
precip is expected. However, by the end of the night there is a good
surge of mid level moisture that spread ne over the nrn half of the
cwa that could produce some flurries by the end of the night.
The patch of mid level moisture producing cloudiness should help to
keep temps from dropping as low as otherwise would be expected so
readings should only fall into a range from the upper 20s ne to
about 34 far sw.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
A reasonably strong upper s/w will dig se into the area by daybreak
Friday providing forcing along with gradually improving lake effect
conditions. This should result in an increasing threat for rain or
snow on Thu becoming all snow Thu night before transitioning to
mainly just lake effect for Friday that will continue into Sat night
for the snowbelt. The more widespread snow late Thu and Thu night
will probably result in roughly 1 to 3 inches of accumulation
followed by relatively light amounts of lake effect snow showers
after that. The heavier accumulation from the snow Thu night should
tend to be in the YNG to CAK area.
Temps will be on a downward trend as the reinforcing cold fronts
pass with highs by Sat only in the 20s and lows Fri night and Sat
night well down in the teens and maybe even some single digit
readings in some of the normally colder locations.
.LONG TERM /SUNDAY THROUGH TUESDAY/...
Trend continues to be colder for the first half of next week. Have
brought temperatures down a bit more for Sunday, Monday, and
Tuesday. Unsure how much lake effect will be ongoing Sunday so
have lingered the precip chance. Otherwise high pressure briefly
builds over the area later Sunday. The next system will again
come across the Ohio Valley, but this one is looking more like
it will impact us Monday into Tuesday. With the cooler trend
have gone with all snow as the precip type. Other note is that
GFS/ECMWF are not too far off from one another and GFSENS is
also hinting at a similar low track. The similarities are
promising, but with all of the variability in this quick
pattern, we will have to wait on better details. Lake effect a
possibility in its wake.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
Winds appears to be coming down and by 02z or so peak gusts
should be no more than 25 knots. Skies will remain clear into
midday Thursday with clouds then increasing and lowering. A cold
front will sag south across the lake late in the day with
showers possible along the front. For now will mention precip
only at the northern TAF sites through the end of the TAF
period.
OUTLOOK...Non-VFR developing again Thursday night continuing
Friday. Non-VFR possible Saturday/Sunday especially NE OH and NW
PA.
&&
.MARINE...
Gale warnings continue for the lake as well as the low water
advisory for the western basin. Have extended the expiration of the
Gales. As colder air moves across the lake tonight...could see
gales continue a while longer.
Otherwise winds/waves diminish for Thursday with high pressure over
the lake. The next low tracks across the Ohio Valley later Thursday
and it will bring winds around to the north on the lake and then
northwest as the low passes. Strong high pressure builds across the
Midwest and Great Lakes Friday. Northwest winds will increase
enough to make a small craft advisory likely. Next system will again
track across the Ohio Valley with a wind shift to the northeast on
Monday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning until 5 AM EST Thursday for LEZ061-146>149-
166>169.
Gale Warning until 10 PM EST this evening for LEZ142>145-
162>165.
Low Water Advisory until 3 AM EST Thursday for LEZ142>144-
162>164.
&&
SYNOPSIS...Adams
NEAR TERM...Mottice/Adams
SHORT TERM...Adams
LONG TERM...Oudeman
AVIATION...Kubina
MARINE...OudemanHazardous weather outlook, Mar 8, 8:50 PM EST, 29 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 850 PM EST Wed Mar 8 2017 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100200- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 850 PM EST Wed Mar 8 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-100200- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 850 PM EST Wed Mar 8 2017 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145-165-100200- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie open waters from Vermilion to Avon Point OH- 850 PM EST Wed Mar 8 2017 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-146>149-166>169-100200- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 850 PM EST Wed Mar 8 2017 ...GALE WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 8, 9:02 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 PM EST WED MAR 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM NON-TSTM WND DMG 1 WNW WARREN 41.25N 80.84W
03/08/2017 TRUMBULL OH BROADCAST MEDIA
LARGE TREE SNAPPED AT ITS BASE.
&&
CLMLocal storm report, Mar 8, 9:06 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
906 PM EST WED MAR 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND DMG 1 N UNION CITY 41.90N 79.84W
03/08/2017 ERIE PA PUBLIC
MULTIPLE PINE TREES DOWN IN UNION CITY.
PHOTOS SENT IN VIA TWITTER.
&&
CLMLocal storm report, Mar 8, 9:09 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
909 PM EST WED MAR 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND DMG MAPLE HEIGHTS 41.41N 81.57W
03/08/2017 CUYAHOGA OH PUBLIC
LARGE TREE UPROOTED IN MAPLE HEIGHTS. PHOTO
SENT IN VIA TWITTER.
&&
CLMLocal storm report, Mar 8, 9:12 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EST WED MAR 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND DMG 1 W SILVER LAKE 41.16N 81.48W
03/08/2017 SUMMIT OH PUBLIC
SEVERAL TREES AND POWER LINES DOWN
THROUGHOUT RAVENNA.
&&
CLMLocal storm report, Mar 8, 9:14 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
914 PM EST WED MAR 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG PARMA 41.39N 81.73W
03/08/2017 CUYAHOGA OH PUBLIC
WOODEN FENCING BLOWN DOWN IN PARMA.
&&
CLMLocal storm report, Mar 8, 9:16 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EST WED MAR 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM NON-TSTM WND DMG 7 NNE OAK HARBOR 41.60N 83.10W
03/08/2017 OTTAWA OH PUBLIC
SEVERAL POWER LINES DOWN IN OTTAWA COUNTY.
PHOTOS RECEIVED VIA TWITTER.
&&
CLMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 3:52 PM EST | Small Craft Advisory | CLE | 54 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.